# SDR UALA2012090404987

- Difficulty date: September 1, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,368 hours, 13,561 cycles
- Engine: Pwa PW4056
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Dragging
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SHOULDER BELT RACHET IS DRAGGING.  REPLACED 1ST OFFICER'S SHOULDER BELT ASSY, OPS CHECK GOOD.
